I took a Plan B whiles on my inactive pills,,will I get my period?
- 5 Jun 2014 by seeking a answer
- 5 Jun 2014
- plan b, period, pharmacist, pill
I took a plan B whiles on my inactive pills.I tried to do as much research as possible,and asked 2 pharmacist what I should do and both said I should take a plan B,so I did... will I get my period or not?
I am feeling the side effects like nausea,what should I do?
What did you tell the pharmacist if they said that? I take it the white pills are the inactive ones. If you've taking your pills correctly you are protected during that time. Why any pharmacist would tell you to take plan B is beyond me. The pill is way more effective then plan B. You're just going to have to go thru the side effects now. The plan B is going to screw up your cycle now. It will probably interfere with your period. There is absolutely no need to take plan b if you're taking your birth control correctly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2013 • 1 answer
Posted 18 May 2015 • 1 answer
Posted 24 Dec 2015 • 1 answer
Posted 31 Aug 2016 • 0 answers
Posted 11 Sep 2016 • 0 answers